Arkiv för Matematik

  • Ark. Mat.
  • Volume 23, Number 1-2 (1985), 19-34.

Théorème de point fixe et d'approximation

Bernard Beauzamy and Per Enflo

Full-text: Open access

Article information

Source
Ark. Mat., Volume 23, Number 1-2 (1985), 19-34.

Dates
Received: 15 December 1982
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897445

Digital Object Identifier
doi:10.1007/BF02384417

Mathematical Reviews number (MathSciNet)
MR800172

Zentralblatt MATH identifier
0608.47061

Rights
1985 © Institut Mittag-Leffler

Citation

Beauzamy, Bernard; Enflo, Per. Théorème de point fixe et d'approximation. Ark. Mat. 23 (1985), no. 1-2, 19--34. doi:10.1007/BF02384417. https://projecteuclid.org/euclid.afm/1485897445


Export citation

Bibliographie

  • Baillon, J. B. Un théorème de type ergodique pour les contractions non linéaires dans les espaces de Hilbert. Note C.R.A.S. Paris t 280-9 Juin 75, p. 1511–1514.
  • Beauzamy, B., Points minimaux dans les espaces de Banach Note C.R.A.S. Paris t 280-17 Mars 75, p. 717–720.
  • Beauzamy, B. et Maurey, B., Points minimaux et ensembles optimaux dans les espaces de Banach. J. of Functional Analysis, (24), 1977, 107–139.
  • Brezis, H., Opérateurs maximaux monotones. North Holland. Lectures Notes No 5.
  • Smale, S., Global analysis and economics. Dynamical Systems. Academic Press New-York 1973.